Posted by: Chan | 2009-01-16

Suffer badly...

I suffer badly from tiredness, very low energy, anxiety in fact I cant even drink something like bioplus or supradyn, or even a multivitamin for woman because it makes me more tired. What could this be from? I am only 24.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There are dozens of possible causes of fatigue and tiredness, and you should start with a proper checkup from your GP or clinic, to check out these causes. I havee never heard of anyone being too tired to take vitamins, nor of anyone feeling more tired when they take them.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lee | 2009-01-16

start by going to your gp for a full medical - there might be simple reason for your tiredness, possibly anaemic or diabetic. Dont leave this, go make an appt NOW!!

Reply to Lee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.